# SDR FDEA201711023131

- Difficulty date: November 2, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 73,770 hours, 20,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87111
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FRAME BS 1640 CRACKED APROXIMATELY 5/16 INCH LONG, BELOW STRINGER 14L.  REPAIRED THE FRAME IAW EA F-5310-T0336394, P1.
